Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffering from migraine. Taking ibuprofen. White itchy spots on clitoris. Need medical attention?

I have been suffering from an ongoing migraine for wabout a week now. The only pain medication available was ibuprophen, and I sell Medicares with 800mg 4 days in a row. I started to notice some changes downstairs.. The skin around my clitoris developed white itchy spots, went away 2 days after, but then the hood of my clitoris became swollen. It didn t take long before it became itchy, and now 5 days in all the skin in these areas have began to peel. Even my bare clitoris has almost fully peeled, and it hurts. I know I need to see a gyno but I d like to get an idea of what this could be first. Also, I put neosprin on it early, was this a bad idea?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your migraine and your clitoris problem is entirely different. As such there is no correlation between these two pathology.
You may have candidal infection (a type of fungal infection).
You should consult with physician pr gynecologist and go for Candid B gel for local application.
Neosporin is an antibiotic cream and used for bacterial infection.
Get well soon.
Dr. Mayank Bhargava
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor